MathSciNet Relay Station
MathSciNet bibliographic data
MR2332354 37F10 (37A05 37C40 37F35 37F50)
Przytycki, Feliks; Rivera-Letelier, Juan Statistical properties of topological Collet-Eckmann maps. Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 1, 135–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement